# SDR REXA2022080301744

- Difficulty date: July 25, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690331223S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR F.S.549 IS CORRODED BELOW FLOOR SILL BETWEEN STRINGERS 18L AND 19L	REMOVED,LOCATED,AND DRILLED A NEW SERVICEABLE FS. 549 L/H SIDE FRAME P/N SH690-33122-3S IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED THE NEWLY DRILLED SERVICEABLE FS. 549 L/H SIDE FRAME P/N SH690-33122-3S IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-AO1.
